birth control shot

Alyssa - posted on 04/08/2013 ( 2 moms have responded )

33

0

1

about a two weeks ago i got the birth control shot, i was on my monthly when they did it. well now im a little more then spotting and haveing alot of pain in the lower part of my stomach is this normal??

MOST HELPFUL POSTS

Firebird - posted on 04/08/2013

2,660

30

521

They shouldn't have given you the shot until your cycle was finished. As for the spotting, that's normal. When I was on the depo shot I spotted every day for 6 months. Really irritating, so I stopped using the shot. The pain however, I'm not sure of. It could just be some cramping left over from your cycle, but you should probably ask your doctor about it.

2 Comments

View replies by

Alyssa - posted on 04/09/2013

33

0

1

Thanks I will really ask my Dr. And since im only 16 and have a 3 months old and still live at home my mom is making me get the shot

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms